# SDR U2RA201510210003

- Difficulty date: October 21, 2015
- Submitted: November 21, 2015
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 70,509 hours, 21,503 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 4 ENTRY/EXIT DOOR EMERGENCY ESCAPE SLIDE LIGHT IS INOPERATIVE.  CLEANED RT NR 4 ENTRY/EXIT DOOR EMERGENCY ESCAPE SLIDE LAMP RECEPTACLE, INSTALLED LAMP.  PERFORMED SATISFACTORY TEST IAW AMM 33-51-07.
